# SDR MALA976622

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS FROM 18 TO 24 DEGREES, GOT A FLAP FAULT AND FLAP INOP.  THE FLAPS DID NOT MOVE FROM 18 TO 24 DEGREES.  THE F/O REPORTED THE FLAP HANDLE DID NOT TRAVEL SMOOTHLY FROM 18 TO 24 DEGREES.  MAINTENANCE PERFORMED FLAP FAULT RESET AND SAFETY LANE 1 AND 2 RESET PROCEDURES IAW AVRO MM 27-50-00 PG 301.  LUBRICATED SCREW JACK BALL NUTS.  OPS CHECK OF FLAP GOOD.
